×

zbMATH — the first resource for mathematics

Stability analysis of a prey–predator model with Holling type III response function incorporating a prey refuge. (English) Zbl 1102.92056
Summary: We consider a prey–predator model with Holling type III response function incorporating a prey refuge. The purpose of the work is to offer a mathematical analysis of the model and to discuss some significant qualitative results that are expected to arise from the interplay of biological forces. Some numerical simulations are carried out.

MSC:
92D40 Ecology
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
34D23 Global stability of solutions to ordinary differential equations
65C20 Probabilistic models, generic numerical methods in probability and statistics
34C60 Qualitative investigation and simulation of ordinary differential equation models
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Reeve, J.D., Environmental variability, migration and persistence in host-parasitoid systems, Am. nat., 132, 810-836, (1988)
[2] Murdoch, W.W.; Briggs, C.J.; Nisbet, R.M.; Gurney, W.S.C.; Stewart-Oaten, A., Aggregation and stability in metapopulation models, Am. nat., 140, 41-58, (1992)
[3] Berryman, A.A., The origins and evolutions of predator – prey theory, Ecology, 73, 1530-1535, (1992)
[4] Holling, C.S., The functional response of predators to prey density and its role in mimicry and population regulations, Mem. entomol. soc. can., 45, 3-60, (1965)
[5] Maynard, S.J., Models in ecology, (1974), Cambridge University Press · Zbl 0312.92001
[6] Kar, T.K., Stability analysis of a prey – predator model incorporation a prey refuge, Commun. nonlinear sci. numer. simul., 10, 681-691, (2005) · Zbl 1064.92045
[7] Myerscough, M.R.; Darwen, M.J.; Hogarth, W.L., Stability, persistence and structural stability in a classical predator – prey model, Ecol. model., 89, 31-42, (1996)
[8] Chen, F.D.; Chen, X.X., The n-competing volterra – lotka almost periodic systems with grazing rates, J. biomath., 18, 4, 411-416, (2003), (in Chinese)
[9] Chen, F.D., Positive periodic solutions of neutral lotka – volterra system with feedback control, Appl. math. comput., 162, 3, 1279-1302, (2005) · Zbl 1125.93031
[10] Peng, Q.L.; Chen, L.S., Asymptotic behavior of the nonautonomous two-species lotka – volterra competition models, Computers math. appl., 27, 53-60, (1994) · Zbl 0798.92023
[11] Chen, J.P., The qualitative analysis of two species predator – prey model with Holling type III functional response, Appl. math. mech., 71, 73-80, (1986)
[12] Freedman, H.I., Deterministic mathematical models in population ecology, (1980), Marcel-Dekker New York · Zbl 0448.92023
[13] Kuang, Y.; Freedman, H.I., Uniqueness of limit cycle in gause-type predator – prey systems, Math. biosci., 88, 67-84, (1988) · Zbl 0642.92016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.